Vol. 12, No. 8, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 3, 627–944
Issue 2, 317–625
Issue 1, 1–316

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
Coupled Kähler–Ricci solitons on toric Fano manifolds

Jakob Hultgren

Vol. 12 (2019), No. 8, 2067–2094
Abstract

We prove a necessary and sufficient condition in terms of the barycenters of a collection of polytopes for existence of coupled Kähler–Einstein metrics on toric Fano manifolds. This confirms the toric case of a coupled version of the Yau–Tian–Donaldson conjecture and as a corollary we obtain an example of a coupled Kähler–Einstein metric on a manifold which does not admit Kähler–Einstein metrics. We also obtain a necessary and sufficient condition for existence of torus-invariant solutions to a system of soliton-type equations on toric Fano manifolds.

Keywords
coupled Kähler–Einstein metrics, Kähler–Einstein metrics, Monge–Ampère equations, Kähler manifolds
Mathematical Subject Classification 2010
Primary: 32Q15, 32Q20, 32Q26, 53C25
Milestones
Received: 9 April 2018
Accepted: 18 October 2018
Published: 28 October 2019
Authors
Jakob Hultgren
Matematisk Institutt
Universitetet i Oslo
Oslo
Norway